# SDR VNAA2015100400006

- Difficulty date: October 4, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 27,559 hours, 27,328 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 5008
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 24,359 hours, 24,341 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CAPTAIN’S WINDSHIELD SHATTERED AT APPROXIMATELY 15,500 MSL ON CLIMBOUT.  CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R LT WINDSHIELD TEMPERATURE CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
